American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.01) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Krešo Horvatić. On embedding polyhedra and manifolds . Trans. Amer. Math. Soc. 157 (1971) 417-436. MR 0278314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Glenn P. Weller. Locally flat imbeddings of topological manifolds in codimension three. . Trans. Amer. Math. Soc. 157 (1971) 161-178. MR 0276981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Scott Downing. Decomposing manifolds into homologically equivalent submanifolds . Trans. Amer. Math. Soc. 152 (1970) 495-501. MR 0271947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard T. Miller. Close isotopies on piecewise-linear manifolds . Trans. Amer. Math. Soc. 151 (1970) 597-628. MR 0266220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Herman Gluck. Piecewise linear groups and transformation groups . Trans. Amer. Math. Soc. 149 (1970) 585-593. MR 0261609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Gauld. Mersions of topological manifolds . Trans. Amer. Math. Soc. 149 (1970) 539-560. MR 0266217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. L. Seebeck. Collaring and $(n-1)$-manifold in an $n$-manifold . Trans. Amer. Math. Soc. 148 (1970) 63-68. MR 0258045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. B. Rushing. Taming embeddings of certain polyhedra in codimension three . Trans. Amer. Math. Soc. 145 (1969) 87-103. MR 0250316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward M. Brown. The Hauptvermutung for $3$-complexes . Trans. Amer. Math. Soc. 144 (1969) 173-196. MR 0251729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Craggs. Building Cartesian products of surfaces with $[0,\,1]$ . Trans. Amer. Math. Soc. 144 (1969) 391-425. MR 0250314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jerome Levine. Self-equivalences of $S\sp{n}\times S\sp{k}$ . Trans. Amer. Math. Soc. 143 (1969) 523-543. MR 0248848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. J. Machusko. On the Hauptvermutung for a class of open manifolds . Trans. Amer. Math. Soc. 143 (1969) 373-392. MR 0251733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jonathan L. Gross. Manifolds in which the Poincar\'e conjecture is true . Trans. Amer. Math. Soc. 142 (1969) 177-189. MR 0246302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jonathan L. Gross. A unique decomposition theorem for $3$-manifolds with connected boundary . Trans. Amer. Math. Soc. 142 (1969) 191-199. MR 0246303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. C. Siebenmann. On detecting open collars . Trans. Amer. Math. Soc. 142 (1969) 201-227. MR 0246301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. B. R. Lickorish and L. C. Siebenmann. Regular neighbourhoods and the stable range . Trans. Amer. Math. Soc. 139 (1969) 207-230. MR 0239605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steve Armentrout. Concerning cellular decompositions of $3$-manifolds with boundary . Trans. Amer. Math. Soc. 137 (1969) 231-236. MR 0236931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1